# SDR DALA2025110708125

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 65,952 hours, 34,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3122 DIRTY SOCK SMELL. CORRECTIVE ACTION: R/R AVI VENT FILTER REF A319 AMM 21-26 AND R/R APU IAW A319 AMM 49-01. (1290426)
